Couldn't find what you looking for?

TRY OUR SEARCH!

I'm wondering if anyone has experienced something similar to this... I have been on birth control for probably about 4 years now, a few months ago, I switched back to the pill from nuva ring to save some money, but it was hard to get back in the swing of taking it every day. I would forget it for 2 or 3 days sometimes. I can't be sure but I think I was ovulating the last time my boyfriend and I had sex and it was unprotected. That was about a month ago because he's been out of town. I got my period when I was supposed to on the pill which was about a week or 2 after the unprotected sex. So after my period, I started a new pill pack but I didn't pick it up from the pharmacy on the first day so I didn't end up taking the first pill on time. Long story short the first week I was supposed to be back on the pill, I didn't take it the recommended way I took 2 or 3 pills every few days. I started experiencing "pregnancy like" symptoms that week (which was last week). I've been really moody/emotional, I've had constant dull headaches and lower abdominal pain, I've had heartburn and constipation. I realize that these could all be PMS but I don't think that's what it is for 2 reasons. I just had my period a week before all this and I have NEVER experienced "normal" PMS symptoms. I've never felt moodiness, bloating, or anything connected with my period. My body doesn't seem to change at all with my period other than bleeding under normal cicumstances. Then the next weird thing happened. I took a pregnancy test after a week of these strange symptoms and it was negative, but I decided to stop taking the pill for a little while to see if I had just confused my body by taking the hormones so irregularly. This whole time I have "felt" pregnant, just a feeling I have even though there isn't much baking it up. A few days after I stopped taking the pill, I got what seemed like another period (about 2 weeks after my last period), but it was shorter and lighter. My normal period lasts 4-4 1/2 days and is normal flow but never heavy, but this 2nd period was only about 2 1/2 days long and was very light flow. As of today it's been about a week and a half since I took the negative pregnancy test. I just don't know what to think of all this. Does anyone have any insight? Could I possibly be pregnant? Thanks for the help!

Loading...

i'm actually going through that right now where my period was 2 weeks ago then i started the pill for 4 days and stopped that was wed then sat i had intercourse and bleed/spotted to mon. then intercourse again and spotting again so i don't know if it was the pill or pregnancy i know i called my doctor and they said it's too soon for a pregnancy test so i have to go the 18th 10 days later for a blood test if that helps at all idk but there's always a possibility when u mess up the pill and have unprotected sex, so i'm in the same boat!! good luck
Reply

Loading...

hi, im wasnt on the pill but i had unprotected sex then a really light short period but negative hpt's so im going the 17th for a blood test plz post what happens!! Good Luck!!!
Reply

Loading...

Thanks for the advice! I think I just need to wait a little while longer and see what happens! I'm going to make a doctor's appointment a couple weeks out and see then! I'll keep updating if I find out anything!
Reply

Loading...

I can say I know what you are going through. As of now it has been two weeks since my boyfriend and I had sex, it was protected until we realized the condom had broken. I am on birth control, but should not be getting my period for another week. Being on the pill my period is always on time, and only a few days long. But, since about a week after our little mishap, I have been experensing things close to what you are explaining.. I have been really emotional, had cramps, and gotten sick at random times of the day. I know I am not much help, but I wanted you to know that your are not the only one. My question is, do I stop taking birth control..? I am afraid that if I happen to be pregnant, I do not want it to effect the baby.. ??
Reply

Loading...